# SDR DALA2016092806922

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 68,834 hours, 51,124 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Leaking
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER EXTINGUISHER LEAKING INTO 1ST CLASS CLOSET.  R & R WATER EXTINGUISHER IAW AMM 26-20, SN ON: 12967, SN OFF: CRS140.
